# SDR 2005UALA00145

- Difficulty date: February 13, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 40,138 hours, 13,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N542645
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1400 SHEAR CLIP SEVERELY CORRODED. DAMAGE CAUSED BY TYPICAL STA 1400 PIT CORROSION.  REPLACED SHEAR TIE.
